# SDR C2XA00IA069

- Difficulty date: March 20, 2000
- Submitted: May 11, 2000
- Operation: Air carrier
- Aircraft: N12934
- Make and model: Emb EMB-145
- Aircraft serial: 145019
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 14524196001
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING C-CHECK INSPECTION, FOUND LEFT FLOORBEAM CORRODED AT FRAME 20 UNDER COMPOSITE FLOOR PANEL SUPPROT.  MAINTENANCE REMOVED THE CORROSION, AND INSTALLED A REPAIRE DOUBLER ON THE FLOORBEAM.  (M)
